# SDR AALA960892

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE NEAR DOME NUTS, STATION 700 STRINGER 28L TO 28R.  REMOVED SHEAR TIE AND INSTALLED NEW ONE PER SRM 57-10-3 PG 4.  (M)
